MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER
Model Number 1012402-08A
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported failure to advance and difficulty removing the device appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a chronically totally occluded left anterior descending artery.The patient was treated with a guide wire that crossed to the lesion antegradely, then a non-abbott 1.0 mm balloon dilatation catheter crossed the lesion.After that, a mini trek ii (otw) balloon was attempted to be advanced but failed to cross due to the anatomy.During removal, resistance with anatomy was also met.A new non-abbott 1.5 mm balloon dilatation catheter (rx) was replaced to continue the procedure successfully.There were no adverse patient effects and no clinically significant delay was noted.No additional information was provided.

Brand Name
MINI TREK RX OTW LIMITED INDICATION
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11174505
Report Number2024168-2021-00460
Device Sequence Number3648942
Product Code LOX
UDI-Device Identifier08717648180811
UDI-Public08717648180811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number1012402-08A
Device Catalogue Number1012402-08A
Device Lot Number91206G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1